# SDR AALA202205262514

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737
- Aircraft serial: 29529
- Aircraft time: 59,616 hours, 24,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING THE EMERGENCY LIGHT TEST, THE LOWER RIGHT OVER WING EXIT SIGN FAILED TO ILLUMINATE. TIGHTENED CONNECTOR D12066 AT SIGN. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00 AND WDM 33-51-21.
